# SDR REXA2019101401424

- Difficulty date: September 23, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170714
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION ON EXTERNAL AND INTERNAL INNER SKIN OF PASSENGER DOOR, ON SENTTLEMENT AREAS OF ACCESS PANELS.  CORROSION ON EXTERNAL AND INTERNAL INNER SKIN OF PASSENGER DOOR, ON SENTTLEMENT AREAS OF ACCESS PANELS WERE REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR. 5. B AND REWORKED AREA WAS MEASURED AS FOLLOW O.T.=0 .040" AND R.T.= 0.034" THEREFORE IT IS WITHIN OF LIMITS PER CRJ-900 S.R.M. 52-00-01 101-001-A01 PAR.4.A.
